Home > Shop by Vendor > Glaxo Smith Kline Consumer Healthca >

Advil Dual Action With Acetaminophen
Advil Dual Action With Acetaminophen


 
Advil Dual Action
Our Price: $350.82 / Case of 72
Manufacturer: Glaxo Smith Kline Consumer Healthca
Case Quantity: 72 per Case
MPN: F00573014718
Other Info: 1095 day shelf life

Stock Status :IN STOCK

Shipping Estimate: Ready to ship in 3-5 Business Days + Transit Time
Product Code: DE718714
Qty:

Description
 

Advil Dual Action With Acetaminophen

Two of the most powerful pain fighting ingredients team up for some big relief.
The first and only FDA approved pain relief medication to combine Acetaminophen and Ibuprofen.
Combining these two allows you to take a lower maximum daily dose of each medication and now get up to 8-hours of powerful relief.
So whether its headaches, toothaches, backaches, menstrual cramps, muscle pains, or minor arthritis pain, this combination will fight them all.

Uses :

Headache
Toothache
Backache
Menstrual cramps
Muscular aches
Minor pain of arthritis

Dosage :

12 years of age and older:

2 caplets every 8 hours while symptoms persist.
Do not take more than 6 caplets in 24 hours, unless directed to by a doctor.

Under 12 years of age:

Ask a doctor.

Ingredients :

Active ingredient:

Acetaminophen 250mg.Pain reliever
Ibuprofen 125mg (NSAID)..Pain reliever
nonsteroidal anti-inflammatory drug

Inactive Ingredients:

Carnauba wax, colloidal silicon dioxide, croscarmellose sodium, ferric oxides, glyceryl dibehenate, hypromellose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, titanium dioxide.



Browse for more products in the same category as this item:

Shop by Vendor > Glaxo Smith Kline Consumer Healthca